Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 1, NWS La Crosse, WI

March 16, 2012Taylor County, Wisconsin

NWS La Crosse, WI issued this severe thunderstorm warning at Mar 16, 2012, 9:14 PM CDT for Taylor County, Wisconsin. It was in force for 46 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 16, 2012, 9:14 PM CDT (02:14 UTC)
Expired
Mar 16, 2012, 10:00 PM CDT
In force
46 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Taylor County, WI

The radar

The La Crosse radar (KARX), 171 km from the middle of the area, began a volume at 02:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 16, 9:24 PM CDTHAIL 13 S Jump River, WI
Mar 16, 9:26 PM CDTHAIL 0.882 S Jump River, WI
Mar 16, 9:28 PM CDTHAIL 0.752 S Jump River, WI
Mar 16, 9:31 PM CDTHAIL 0.5Jump River, WIPEA TO MARBLE SIZED HAIL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 2.2 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2012-03-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 873 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2012-03-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 67 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
873 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
1711 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
67 m²/s²
0-3 km storm-relative helicity
123 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

069 
WUUS53 KARX 170214
SVRARX
WIC119-170300-
/O.NEW.KARX.SV.W.0001.120317T0214Z-120317T0300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
914 PM CDT FRI MAR 16 2012

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN TAYLOR COUNTY IN NORTH CENTRAL WISCONSIN...

* UNTIL 1000 PM CDT

* AT 910 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM LOCATED NEAR DONALD...OR 19 MILES SOUTHEAST OF
  LADYSMITH...MOVING NORTHEAST AT 25 MPH. THIS STORM CAN PRODUCE
  QUARTER SIZE HAIL.  

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  JUMP RIVER AROUND 935 PM...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4538 9057 4517 9093 4536 9093 4539 9092
TIME...MOT...LOC 0214Z 212DEG 21KT 4525 9086
WIND...HAIL <50MPH 1.00IN

$$

RIECK
2 follow-up statements
827 
WWUS53 KARX 170225
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
925 PM CDT FRI MAR 16 2012

WIC119-170300-
/O.CON.KARX.SV.W.0001.000000T0000Z-120317T0300Z/
TAYLOR WI-
925 PM CDT FRI MAR 16 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
TAYLOR COUNTY UNTIL 1000 PM CDT...

AT 924 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM LOCATED NEAR JUMP RIVER...OR 18 MILES SOUTHEAST
OF LADYSMITH...MOVING NORTHEAST AT 25 MPH. THIS STORM CAN PRODUCE
QUARTER SIZE HAIL.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  JUMP RIVER AROUND 935 PM...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4538 9057 4517 9093 4536 9093 4539 9092
TIME...MOT...LOC 0226Z 212DEG 21KT 4531 9081
WIND...HAIL <50MPH 1.00IN

$$

RIECK
184 
WWUS53 KARX 170257
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
957 PM CDT FRI MAR 16 2012

WIC119-170307-
/O.EXP.KARX.SV.W.0001.000000T0000Z-120317T0300Z/
TAYLOR WI-
957 PM CDT FRI MAR 16 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN TAYLOR COUNTY
WILL EXPIRE AT 1000 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.

LAT...LON 4538 9057 4517 9093 4536 9093 4539 9092
TIME...MOT...LOC 0257Z 212DEG 21KT 4546 9067

$$

RIECK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 16, 6:05 PM CDT, 3 hours 9 minutes earlier.

Area forecast discussion, Mar 16, 6:05 PM CDT, 3 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
605 PM CDT FRI MAR 16 2012

.SHORT TERM...TONIGHT THROUGH MONDAY NIGHT
312 PM CDT FRI MAR 16 2012

MAIN FORECAST CONCERNS THIS PACKAGE...SMALL -SHRA/TSRA CHANCES
TONIGHT THRU SAT NIGHT...INCREASING -SHRA/TSRA CHANCES LATE MON/MON
NIGHT...VERY WARM TEMPS THRU THE PERIOD.

AT 18Z...THE WEAK/DIFFUSE WARM FRONT HAD LIFTED NORTH TO NEAR A
KMSP-KISW LINE. RECORD WARM/MOIST AIRMASS SPREADING NORTH ACROSS
MN/WI BEHIND THE BOUNDARY WITH TEMPS IN THE 70S AND DEW POINTS IN
THE MID 50S TO LOWER 60S...VERY SUMMER-LIKE HERE IN MID MARCH.
CUMULUS FIELD DEVELOPED ACROSS MUCH OF IA/SOUTHERN MN/WI IN THE
MOIST AIRMASS AS THE CONVECTIVE TEMPS REACHED. MINIMAL -SHRA/TSRA IN
THESE AREAS SO FAR...WITH LACK OF ANY CONVERGENCE/LIFT TRIGGERS.
ISOLATED -SHRA IN SOUTHWEST WI TO NORTHEAST IA AS OF 19Z...BUT CELLS
SHORT LIVED.

NO BIG ERRORS NOTED WITH 16.12Z MODEL INITIALIZATIONS. SOLUTIONS
SHOWING VERY GOOD BETWEEN MODEL AND RUN-TO-RUN CONSISTENCY TONIGHT
INTO MON NIGHT AS STRONG LONGWAVE TROUGHING BUILDS INTO THE WESTERN
CONUS AND RIDGING ALOFT CONTINUES TO BUILD OVER THE UPPER MIDWEST.
THE ABNORMALLY WARM/RECORD CONDITIONS WILL CONTINUE THRU THE SHORT-
TERM PERIOD. OVERALL TREND OF THE TIGHTENING MODEL CONSENSUS FOR
TONIGHT INTO MON NIGHT IS A FAVORING OF THE FASTER OF THE 14.12Z AND
15.12Z MODELS AS THE TROUGH MOVES THRU THE ROCKIES AND INTO THE
PLAINS SAT NIGHT INTO MON NIGHT. CHECK OF OBS VS. MODEL DATA AT 18Z
SHOWED MODELS ALL QUITE REASONABLE WITH THE SFC MASS FIELDS OVER THE
CENTRAL CONUS...INCLUDING THE SURGE OF MID 50 TO LOW 60S DEW POINTS
NORTHWARD INTO THE FCST AREA. NAM THE BETTER MODEL WITH THE 12Z-18Z
PRECIP ACROSS THE MID/UPPER MS VALLEY. PER WV IMAGERY...ALL APPEAR
VERY REASONABLE WITH THE SHORTWAVE DETAILS IN THE TROUGHING
APPROACHING THE WEST COAST. MODELS DO LOOK OVERDONE DEPICTING A WEAK
SHORTWAVE OVER SOUTHWEST MN/WESTERN IA AND HEADED EAST TOWARD THE
FCST AREA. WITH MODELS SO SIMILAR THIS CYCLE...NO REASON TO FAVOR
ONE OVER THE OTHER. WILL STAY WITH THE TIGHTENING MODEL/ENSEMBLE
CONSENSUS SOLUTION. SHORT-TERM FCST CONFIDENCE GOOD THIS CYCLE.

FOR THE SHORT TERM...FIRST CONCERN IS ISOLATED -SHRA/TSRA LATE THIS
AFTERNOON AND EVENING WITH THE MOIST/UNSTABLE AIRMASS IN PLACE AND
WHAT MAY OR MAY NOT BE A WEAK SHORTWAVE APPROACHING FROM SOUTHWEST
MN/WESTERN IA. WITH VIS IMAGERY SHOWING LACK OF VERTICAL
DEVELOPMENT IN THE CUMULUS FIELD OVER WESTERN IA/SOUTHERN MN...WILL
LIMIT SMALL -SHRA/TSRA CHANCE TO THE SOUTHEAST END OF THE FCST AREA
THIS EVENING. WITH THE VERY MOIST AIRMASS IN PLACE...LIGHT SOUTH
WINDS AND NIGHT STILL SOME 12+ HRS LONG...ADDED PATCHY FOG TO GRIDS
FOR LATE TONIGHT EARLY SAT MORNING...THIS FOR VSBYS MAINLY 2-5SM IN
BR. AREA UNDER INCREASING RIDGING ALOFT SAT...WITH TRACKABLE
SHORTWAVE ENERGY PASSING SOUTH OF THE FCST AREA. MODELS DIFFER ON
STRENGTH OF ANY CAPPING OVER THE AREA THIS WEEKEND...GFS STRONG
CAP...NAM WEAK CAP. MIXING THE MODEL SOUNDINGS FOR SAT/SUN AFTERNOON
WITH A DEW POINT OF AROUND 60F SHOWS THE AIRMASS REMAINS CAPPED WITH
ABOUT 50 CIN. WITH LACK OF TRIGGERS...REMOVED SMALL -SHRA/TSRA
CHANCE FROM SAT AND LEFT SUN DRY. RECORD WARM LOWS AND RECORD HIGHS
CONTINUE TO LOOK LIKE A PRETTY GOOD BET TONIGHT THRU SUN NIGHT AS A
TASTE OF SUMMER ENVELOPS THE UPPER MIDWEST IN THE STRONG RIDGING
ALOFT AHEAD OF THE STRONG DIGGING WESTERN CONUS TROUGH. BY MON THIS
TROUGH BEGINS TO ADVANCE FAR ENOUGH EAST INTO THE PLAINS FOR FALLING
HGTS AND DIVERGENCE ALOFT TO START SPREADING EAST INTO THE UPPER
MIDWEST. TROUGH REMAINS VERY SLOW MOVING...WITH THE SFC TROUGH/FRONT
ONLY REACHING WESTERN MN/IA BY LATE MON NIGHT. IMPRESSIVE MOISTURE
PLUME AHEAD OF THE TROUGH WITH PW VALUES OF 1 TO 1.5 INCHES...AGAIN
VERY SUMMER-LIKE...SPREADS EAST ACROSS THE AREA MON/MON NIGHT. WITH
THE INCREASING LIFT/DIVERGENCE ALOFT...THE HIGH PW AIRMASS...STRONG
LOW LEVEL MOISTURE TRANSPORT INTO/ACROSS THE AREA AND SOME
INSTABILITY/ LOW LEVEL THERMO-DYNAMIC FORCING/LIFT...INCREASED
-SHRA/TSRA CHANCES MON AFTERNOON AND INTO THE 30-70 PERCENT /HIGHEST
WEST CLOSER TO THE SFC-MID LEVEL TROUGH AXIS/ BY MON NIGHT.

THREAT OF ANY SEVERE STORMS LATE MON/MON NIGHT LOOKS MARGINAL AT
THIS TIME. WIND SHEAR BEGINS TO INCREASE LATE MON/MON NIGHT BUT CAPE
DECREASES TO AROUND 500 J/KG OR LESS BY MON NIGHT WITH AREA UNDER
CONSIDERABLE CLOUD COVER...NUMEROUS SHRA LOOKING TO CONSUME THE
CAPE AND MODEL SOUNDINGS BECOMING NEARLY MOIST ADIABATIC FROM 850-
500MB.

AGAIN TRENDED TOWARD COOLER OF GUIDANCE LOWS TONIGHT THRU MON NIGHT
WITH THE LONG NIGHTS AND SOILS STILL COOL. WITH THE AIRMASS MOIST
AND HUMID...FAVORED A BLEND OF THE NUMERICAL GUIDANCE HIGHS FOR SAT
THRU MON.

.LONG TERM...TUESDAY THRU FRIDAY
312 PM CDT FRI MAR 16 2012

16.00Z GFS/ECMWF IN REMARKABLY GOOD AGREEMENT WITH EACH OTHER AND
THEIR PREVIOUS RUNS TUE/WED AS THE ROCKIES TROUGH MOVES SLOWLY EAST
INTO THE CENTRAL CONUS. 16.12Z GFS/ECMWF/GEM IN VERY GOOD AGREEMENT
WITH EACH OTHER THRU WED...BUT DO TREND A BIT MORE PROGRESSIVE WITH
THE TROUGH BY THE MIDDLE OF NEXT WEEK. GEM AND ESPECIALLY UKMET
OFFER LESS PROGRESSIVE SOLUTIONS. GFS/ECMWF BEGIN TO DIVERGE ON
SPEED OF THE LOW/TROUGH THU/FRI AS IT SLOWLY LIFTS NORTHEAST INTO
THE MID/ UPPER MS VALLEY. MODELS DO TREND A BIT FURTHER NORTH WITH
THE MID LEVEL LOW THU/FRI VS. THEIR 15.00Z RUNS. GIVEN THE GOOD
CONSISTENCY TUE/WED AND MODELS IN LINE WITH THE ENSEMBLE MEANS...
LONG-TERM FCST CONFIDENCE GOOD TUE/WED. LONG-TERM FCST CONFIDENCE
AVERAGE THU/FRI WITH THE BETWEEN MODEL AND 16.00Z/16.12Z RUN
DIFFERENCE. WITH THE SFC-MID LEVEL TROUGH IN THE PLAINS TUE/WED...
DEEP...MOIST...MERIDIONAL FLOW AHEAD OF THE TROUGH IS OVER THE UPPER
MIDWEST. SURGES OF PW IN THE 1 TO 1.5 INCH RANGE PUSH NORTH ACROSS
THE AREA WITH SFC/MID LEVEL WAVES RIPPLING NORTH IN THE DEEP
SOUTHERLY FLOW. WITH THE APPROACH OF THE SFC-MID LEVEL TROUGH AND
ASSOCIATED CONVERGENCE/ LIFT AND THE VERY MOIST AIRMASS...SHRA
EXPECTED TO SPREAD SLOWLY EAST ACROSS THE FCST AREA TUE THRU WED.
PRECIP CHANCES IN THE 30-65 PERCENT RANGE TUE-WED...WITH THE HIGHEST
CHANCES SLOWLY MOVING EAST ACROSS THE FCST AREA LOOKING GOOD. WITH
THE DEEP MOIST AIRMASS AND PLENTY OF CLOUD COVER EXPECTED...
INSTABILITY APPEARS TO BE MARGINAL MUCH OF THE TUE-FRI PERIOD. DID
LEAVE A CHANCE OF TSRA IN GRIDS FOR TUE/WED GIVEN THE VERY MOIST
AIRMASS/INCREASING LIFT...THEN ISOLATED FOR THU/FRI WITH THE AREA
NORTH OF ANY 850-500MB LOW. FCST A LITTLE MORE UNCERTAIN THU/FRI
DEPENDING ON WHERE/HOW QUICKLY THE MID LEVEL LOW/TROUGH LIFTS TOWARD
THE REGION. WITH PLENTY OF MOISTURE LOOKING TO WRAP AROUND THE SFC-
MID LEVEL CIRCULATION AND INTO THE AREA...25-40 PERCENT -SHRA
CHANCES CERTAINLY SEEM WARRANTED FOR LATE NEXT WEEK. TEMPERATURES
WILL COOL FOR TUE THRU FRI WITH PLENTY OF CLOUDS AND THE SHRA
EXPECTED ACROSS THE AREA WITH THE APPROACH/PASSAGE OF THE TROUGH
AXIS. EVEN SO...TEMPS WILL STILL REMAIN WELL ABOVE MID MARCH NORMALS
THRU THE LONG-TERM PERIOD. MODEL/ENSEMBLE CONSENSUS DATA IN THE DAY
4-7 FCST GRIDS LOOKS WELL TRENDED.

&&

.AVIATION...
605 PM CDT FRI MAR 16 2012

ITS BEEN A DIFFICULT PAST FEW DAYS IN RELATION TO THE FOG POTENTIAL.
BREEZY WINDS JUST OFF THE SFC WERE THE LIKELY CULPRIT FOR INHIBITING
SUB 1SM VSBYS DEVELOPING AFTER 06Z LAST NIGHT. WINDS WILL STAY UP
TONIGHT...WITH BUFKIT SOUNDINGS POINTING TO 10 TO 15 KTS BY 100-200
FT. NOCTURNAL INVERSION DOES DEVELOP...BUT THERE DOESN/T APPEAR TO
BE TOO MUCH DECOUPLING. THE RELATIVELY MOIST AIR MASS FOR MID MARCH
WILL REMAIN IN PLACE...WITH SFC TDS IN THE UPPER 50S TO AROUND 60
THROUGH THE WEEKEND. STILL...FEEL THE WINDS SHOULD MITIGATE ANY
DENSE FOG...ALTHOUGH SOME 5SM BR LOOKS POSSIBLE.

AFTERNOON INSTABILITY WITH NEARLY 300 PERCENT OF NORMAL PW IS AMPLE
FUEL FOR SHRA/TS...BUT HAVING A HARD TIME FINDING A KICKER. A WARM
FRONT IS WELL NORTH NOW...AND FCST SOUNDINGS SUGGEST MOST OF THE
INSTABILITY IS HOUSED ABOVE A LOW/MID LEVEL INVERSION THAT HANGS
THROUGH SAT-SUN. SO...THINK THE PCPN THREAT WILL BE VERY LOW UNTIL
EARLY NEXT WEEK. CURRENT ISOLD -SHRA NEAR KLSE WILL QUICKLY DIE OFF
AFTER SUNDOWN.

A TIGHT PRESSURE GRADIENT WILL HOLD ACROSS THE UPPER MISSISSIPPI
RIVER VALLEY THIS WEEKEND...AND BREEZY SOUTHERLY WINDS WILL
CONTINUE. MIXING VIA BUFKIT SOUNDINGS SUGGEST AFTERNOON GUSTS
UPWARDS OF 30 KTS AT KRST.

&&

.CLIMATE...TODAY THROUGH TUESDAY
312 PM CDT FRI MAR 16 2012

RECORD HIGHS AND RECORD WARM LOWS ARE POSSIBLE THRU TUE /ESPECIALLY
SAT/SUN/ AS AN UNSEASONABLY WARM AND MOIST AIR MASS CONTINUES TO
RESIDE ACROSS THE UPPER MIDWEST. TEMPERATURES SHOULD BEGIN COOLING
MON/TUE AS CLOUDS/ -SHRA INCREASE ACROSS THE AREA...HOWEVER RECORDS
ON THOSE DAYS COMPARED TO FORECASTS STILL SUGGEST SOME POTENTIAL TO
BREAK THEM.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
312 PM CDT FRI MAR 16 2012

WI...NONE.
MN...NONE.
IA...NONE.

&&

SHORT TERM...RRS
LONG TERM....RRS
AVIATION.....RIECK
CLIMATE......AJ/RRS
Hazardous weather outlook, Mar 16, 3:29 PM CDT, 5 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
329 PM CDT FRI MAR 16 2012

IAZ008-009-018-019-MNZ079-086>088-094-095-WIZ017-029-032-033-171200-
BUFFALO-CHICKASAW-CLARK-DODGE-FILLMORE-FLOYD-HOWARD-MITCHELL-MOWER-
OLMSTED-TAYLOR-TREMPEALEAU-WABASHA-WINONA-
329 PM CDT FRI MAR 16 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA...
NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS ARE ALSO POSSIBLE MONDAY THROUGH FRIDAY ACROSS THE
ENTIRE AREA. SEVERE WEATHER IS NOT ANTICIPATED WITH THESE STORMS.

.SPOTTER INFORMATION STATEMENT...

NO ACTION IS NEEDED AT THIS TIME.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

IAZ010-011-029-030-MNZ096-WIZ034-041>044-053>055-061-171200-
ADAMS-ALLAMAKEE-CLAYTON-CRAWFORD-FAYETTE-GRANT-HOUSTON-JACKSON-
JUNEAU-LA CROSSE-MONROE-RICHLAND-VERNON-WINNESHIEK-
329 PM CDT FRI MAR 16 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST
IOWA...FAR SOUTHWEST MINNESOTA...AND SOUTHWEST INTO CENTRAL
WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SOME ISOLATED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND
EVENING. SMALL HAIL...BRIEF HEAVY RAIN AND LIGHTNING WILL BE THE
MAIN HAZARDS WITH ANY STORMS THAT DO DEVELOP.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS ARE ALSO POSSIBLE MONDAY THROUGH FRIDAY ACROSS THE
ENTIRE AREA. SEVERE WEATHER IS NOT ANTICIPATED WITH THESE STORMS.

.SPOTTER INFORMATION STATEMENT...

ANY REPORTS OF HAIL WOULD BE APPRECIATED THIS AFTERNOON AND EVENING.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

HALBACH

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.